Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

Algebraic properties of bi-polymatroidal ideals


Author: M. La Barbiera
Original publication: Algebra i Analiz, tom 26 (2014), nomer 6.
Journal: St. Petersburg Math. J. 26 (2015), 911-917
MSC (2010): Primary 13F20
DOI: https://doi.org/10.1090/spmj/1366
Published electronically: September 21, 2015
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Classes of monomial ideals are considered in the polynomial ring in two sets of variables $ R=K[X_1,\dots ,X_n;Y_1,\dots ,Y_m]$. Some algebraic properties of bi-polymatroidal ideals of $ R$ are studied. More precisely, the behavior of the monomial localization of such ideals is investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 13F20

Retrieve articles in all journals with MSC (2010): 13F20


Additional Information

M. La Barbiera
Affiliation: Department of Mathematics and Informatics, University of Messina, Viale Ferdinando Stagno d’Alcontres 31, 98166 Messina, Italy
Email: monicalb@unime.it

DOI: https://doi.org/10.1090/spmj/1366
Keywords: Bi-polymatroidal ideals, monomial localization
Received by editor(s): September 5, 2013
Published electronically: September 21, 2015
Article copyright: © Copyright 2015 American Mathematical Society